# SDR ASAA2016052416842

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 15,927 hours, 4,626 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL360 LT FMC P/RST LIGHT ILLUMINATED ALONG WITH VTK AND LEFT FCDU FAILED.  AUTO THROTTLE RETARDED ON ITS OWN WITH A/T SWITCH ARMED.  ALL SYSTEMS REPAIRED THEMSELVES IN ABOUT 30 SECONDS.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, NR 836, NO FAULTS LOGGED.  CYCLED POWER. OPS NORMAL, REF SAME.
